教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:The spreading speed of an SIR epidemic model with nonlocal dispersal
學年
學期
出版(發表)日期2020/10/06
作品名稱The spreading speed of an SIR epidemic model with nonlocal dispersal
作品名稱(其他語言)
著者Jong-Shenq Guo; Amy Ai Ling Poh; Masahiko Shimijo
單位
出版者
著錄名稱、卷期、頁數Asymptotic Analysis 120(1-2), pp. 163-174
摘要In this paper, we study an SIR epidemic model with nonlocal dispersal. We study the case with vital dynamics so that a renewal of the susceptible individuals is taken into account. We characterize the asymptotic spreading speed to estimate how fast the disease under consideration spreads. Due to the lack of comparison principle for the SIR model, our proof is based on a delicate analysis of related problems with nonlocal scalar equations.
關鍵字Epidemic model;spreading speed;nonlocal dispersal
語言英文
ISSN1875-8576
期刊性質國外
收錄於SCI;
產學合作
通訊作者Jong-Shenq Guo
審稿制度
國別荷蘭
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
  • 陸域生命
Google+ 推薦功能,讓全世界都能看到您的推薦!